# SDR FDEA201107052579

- Difficulty date: July 5, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,110 hours, 23,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Track
- Part number: A2577131300000
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SPLICE REPAIR AT ROLLER TRACK FR38 Y-1470 DOES NOT COMPLY WITH SRM.  ROLLER TRACK ASSY REPLACED.
